My stomach stays tied in knots, my heart will race and every time I have one I automatically think I'm having a heart attack and that I'm gonna die. My Dr has me on 1 and 1\2 mgs xanax a day but they don't seem to be working anymore, and 50 mgs Zoloft. I'm so tired of being scared. Is there anything I can do to get them under control? Thank you .
I can relate to what your going through completely. I too have panic attacks daily even sitting at home worse when I have to go out. You can ask for valium it doesn't help me but everyone is different. I take zoloft as well and haven't noticed a difference yet. I see a new psychiatrist next month but until then I'm stuck with all this. Been going on for over 6 months. I take 7.5 mg valium twice a day and it helps my vertigo but not my anxiety. But like I said everyone is different on meds. Wish you the best.
Hi Summershowers, U will be OK n when you are dealing with these horrible panic attacks say that to yourself over & over. Take several deep breathes n exhale slowly. Set down instead of standing n do something with your hands for about 20/30 minutes or until you start to feel a tat better. Play a game of Solitaire, net, sew, pant, draw and or etc!!! I'm having to adjust to a new antidepressant,had to stop taking what I was taking that was Working. I'd been taking Zoloft & Xanax. Stop taking Xanax first n then Zoloft several months ago. Because of severe breathing problems! Suffered withdrawal for over two months almost three. NO-ONE UNTIL THEY LIVE IT THEMSELVES CAN UNDERSTAND what YOU'RE going through,with exception to the Ones of Us Who Lives it too. But remember that sometimes medications has to be a adjusted up or down and from time to time and switched if or when needed. # 1,We have to worry less, be more positive and learn to relax. AND Never ForGet YOU are NOT ALONE! Your new friend Fay :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 3 answers
Posted 13 Mar 2012 • 7 answers
Posted 26 Jan 2013 • 1 answer
Posted 8 Jul 2013 • 3 answers
Posted 29 Jul 2016 • 3 answers